# SDR SIMA20150512005

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,389 hours, 25,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Defective
- Location: Cabin  Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE VERY HARD TO OPEN & CLOSE.  R & R ALL FOUR GUIDES IAW AMM 52-18-00.  ADJUSTED UPPER & LOWER BARS IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
